# SDR DALA2022042803007

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 6,481 hours, 2,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, THROUGH 180, AFTER TURN COWL-ANTI ICE OFF WITH ENGINES AT IDLE-BURNING OIL SCENT IN THE COCKPIT. ENGINE OFF IDLE SCENT WENT AWAY. ON TAXI IN AFTER SHUTTING DOWN R ENG SCENT ALSO WENT AWAY. F/A DID NOT REPORT ANY UNUSUAL ODORS IN THE CABIN. LT PACK OVERHEAT CAUTION MESSAGE SHOWING.PERFORMED W/C 0550-2001 ISOLATE SMOKE AND FUMES IN COCKPIT AND/ OR CABIN. ISOLATED FUMES IN COCKPIT TO L PACK AS SOURCE OF ODOR WITH L PACK OVHT ASSOCIATED CAUTION MSG. DURING L ENG BLEED SOURCE WITH PACK 2 (R PACK) OFF AND R ENG BLEED OFF, THROTTLE INCREASED TO 35% N1 SMELL BEGAN WITHIN ONE (1) MINUTE AND L PACK OVHT (C) MSG APPEARED. AFTER COOLDOWN OF L PACK, MSG DISSAPPEARS. ALL OTHER BLEED SOURCE CHKS NORMAL. L PACK PLACED ON MEL 21-53-18B. DISPATCH APPRD. NO 'M' PROCEDURES. PLACARDS INSTALLED. (LP# 8527170)
